Resolución de singularidades de variedades algebroides mediante transformaciones cuadráticas

Impacto

Downloads

Downloads per month over past year



Romo Santos, Mª Concepción (1978) Resolución de singularidades de variedades algebroides mediante transformaciones cuadráticas. Revista Matemática Hispanoamericana, 38 (2-3). pp. 100-115. ISSN 0373-0999





Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:21771
Deposited On:10 Jun 2013 15:04
Last Modified:10 Jun 2013 15:04

Origin of downloads

Repository Staff Only: item control page